# SDR 95ZZZX2205

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 6720 · Tail Rotor Control System
- Part: Transducer
- Part number: 412074101101
- Condition: Defective
- Location: Yaw Channel
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PEDALS WOULD NOT RESPOND TO NORMAL INPUT.  FOUND YAW CHANNEL CONTROL MOTION TRANSDUCER STICKING.  CLEANED AND LUBED.  FIGURE 67-15, ITEM 45.
